# SDR DALA2017091006805

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Seal Depressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SEAL DEPRESOR SPLICES AT FWD CARGO DOOR FRAME. THE SEAL DEPRESSOR SPLICES WERE REPLACED IAW SRM 53-20-15-0I-1, FIG 1, SHEET 2, AND 51-41-02-0G.
